Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Non- diabetic, intense pain at night, have very hectic indoors and outdoors. On neurotin, want to take Cymbalta. Can I take?

I have non diabetic PN ...57 year old female...very active outdoors and exercise...take 600 mg neurotin a.m. And p.m....if I take more my hair falls out...big time...I ask my gp today if I could take neurotin in the am and mid day...and lyrica at night, it knocks me out... I really need to increase something.... pain is getting worse...I almost can t walk 3 miles anymore ...because of the pain at night....I wonder if walking causes more damage? What do you think....btw I could not take cymbalta....
Asked On : Sat, 28 Apr 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Psychiatrist 's  Response
It could restless leg syndrome that usually respond to iron and vitamin B12.

It could be depression that might respond to cymbalta

It could be peripheral neuropathy that responds to combination of vitamin B6,B12, B3 and B5
Answered: Thu, 31 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor